Fukuma, Yoshiaki
Polarized surfaces (X,L) with g(L)=q(X)+m and h 0 (L)m+2
Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003) , p. 13-39
Zbl 1051.14044 | MR 1997984
URL stable : http://www.numdam.org/item?id=RSMUP_2003__109__13_0

Bibliographie

[BeSo] M. C. Beltrametti - A. J. Sommese, The adjunction theory of complex projective varieties, de Gruyter Expositions in Math., 16, Walter de Gruyter, Berlin, New York, 1995. MR 1318687 | Zbl 0845.14003

[Fj1] T. Fujita, On hyperelliptic polarized varieties, Tôhoku Math. J., 35 (1983), pp. 1-44. MR 695657 | Zbl 0494.14003

[Fj2] T. Fujita, Remarks on quasi-polarized varieties, Nagoya Math. J., 115 (1989), pp. 105-123. MR 1018086 | Zbl 0699.14002

[Fj3] T. Fujita, Classification Theories of Polarized Varieties, London Math. Soc. Lecture Note Series, 155, 1990. MR 1162108 | Zbl 0743.14004

[Fk1] Y. Fukuma, A lower bound for the sectional genus of quasi-polarized surfaces, Geometriae Dedicata, 64 (1997), 229-251. MR 1436766 | Zbl 0897.14008

[Fk2] Y. Fukuma, A lower bound for the sectional genus of quasi-polarized surfaces, II, Rend. Sem. Mat. Univ. Pol. Torino, 55 (1997), pp. 189-202. MR 1685737 | Zbl 1049.14026

[Fk3] Y. Fukuma, A lower bound for sectional genus of quasi-polarized manifolds, J. Math. Soc. Japan, 49 (1997), pp. 339-362. MR 1601389 | Zbl 0899.14003

[Fk4] Y. Fukuma, On polarized 3-folds (X, L) with g(L) 4q(X)11 and h0 (L) F4, Ark. Mat., 35 (1997); pp. 299-311. MR 1478782 | Zbl 0930.14027

[Fk5] Y. Fukuma, On the nonemptiness of the adjoint linear system of polarized manifolds, Canad. Math. Bull., 41 (1998), pp. 267-278. MR 1637645 | Zbl 0955.14040

[Fk6] Y. Fukuma, A lower bound for KX L of quasi-polarized surfaces (X, L) with non-negative Kodaira dimension, Canad. J. Math., 50 (1998), pp. 1209-1235. MR 1657783 | Zbl 0930.14002

[Fk7] Y. Fukuma, On sectional genus of quasi-polarized 3-folds, Trans. Amer. Math. Soc., 351 (1999), pp. 363-377. MR 1487615 | Zbl 0905.14003

[Fk8] Y. Fukuma, On complex manifolds polarized by an ample line bundle of sectional genus q(X)12, Math. Z., 234 (2000), pp. 573-604. MR 1774098 | Zbl 0970.14005

[Fk9] Y. Fukuma, On complex n-folds polarized by an ample line bundle L with dim BsNLNG0, g(L) 4q(X)1m, and h0 (L) Fn1m, Comm. Algebra, 28 (2000), pp. 5769-5782. MR 1808603 | Zbl 1023.14002

[Ha] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer, 1977. MR 463157 | Zbl 0367.14001

[Se1] F. Serrano, The Picard group of a quasi-bundle, Manuscripta Math., 73 (1991), pp. 63-82. MR 1124311 | Zbl 0758.14006

[Se2] F. Serrano, Elliptic surfaces with an ample divisor of genus 2, Pacific J. Math., 152 (1992), pp. 187-199. MR 1139981 | Zbl 0756.14026